Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
22 p, 534.3 KB Phase portraits of piecewise linear continuous differential systems with two zones separated by a straight line / Li, Shimin (Guangdong University of Finance and Economics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper provides the classification of the phase portraits in the Poincaré disc of all piecewise linear continuous differential systems with two zones separated by a straight line having a unique finite singular point which is a node or a focus. [...]
2019 - 10.1016/j.jde.2018.12.024
Journal of differential equations, Vol. 266, Issue 12 (June 2019) , p. 8094-8109  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.